# SDR AALA201802199018

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 10,367 hours, 3,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW FOUND THE EMERGENCY LIGHT LENS MISSING AT THE R2 DOOR.  REPLACED THE LENS IAW AMM 33-51-01. OK FOR SERVICE.
